MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN. 3; GLYCOSYLATED HEMOGLOBIN ASSAY

ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN. 3; GLYCOSYLATED HEMOGLOBIN ASSAY
Catalog Number 08056668190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas pro c 503 analytical unit is 2058-03.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable tina-quant hemoglobin a1cdx gen.3 result from one patient sample tested on the cobas pro c 503 analytical unit.The initial result was 7.65 %.The repeat result was 5.58%.The repeat result was believed to be the true result based on the patient's history and the glucose result.
 
Additional Manufacturer Narrative
Based on the information provided, the cause of the event could not be determined.The investigation did not identify a product problem.

Brand Name
TINA-QUANT HEMOGLOBIN A1CDX GEN. 3
Common Device Name
GLYCOSYLATED HEMOGLOBIN ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18072463
Report Number1823260-2023-03520
Device Sequence Number20749504
Product Code LCP
UDI-Device Identifier07613336120927
UDI-Public07613336120927
Combination Product (Y/N)Y
Initial Reporter CountryTC
PMA/510(K) Number
K072714
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Catalogue Number08056668190
Device Lot Number70882001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/11/2023
Supplement Date Received by Manufacturer11/09/2023
Initial Report FDA Received Date11/06/2023
Supplement Report FDA Received Date12/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown